# SDR WX0A2016041273134

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 58,045 hours, 43,622 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT AFTER 80 KNOTS, STABILIZER TAKEOFF WARNING SOUNDED & TAKEOFF WAS REJECTED.  PERFORMED ACFT DISCREPANCY HISTORY CHECK BACK TO 04 01 2016, NO ASSOCIATED DISCREPANCIES FOUND.  SEE LOG PAGES 667872 & 667873 FOR ADDITIONAL MX PERFORMED.  ACFT  RETURNED TO SERVICE.  PERFORMED HI ENERGY STOP CHECK IAW AMM 05-57-00, DFDR DOWNLOAD REF TC 31-057-001 & TAKEOFF WARNING SWITCH CHECK IAW AMM 27-40-00 SECT L.  NO DEFECTS NOTED AT THIS TIME.
